# SDR FDEA201810103314

- Difficulty date: October 10, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK EVIDENCE OF CORROSION ON UPPER SURFACE AT   NUMBEROUS LOCATIONS BS 1180 TO BS 1200 AT RBL 44 CORROSION REMOVED IAW SRM 51-10-02 REV 125 AT BS 1180 TO BS 1200 AND FOUND TO BE   OUTSIDE LIMITS IAW SRM 53-00-52-1A DETAIL VII REV 125.  SEAT TRACK SECTION BS 1180 TO BS 1280 RBL 44 REPLACED IAW BOEING DRAWING # 46N5130   REV A AND SRM 51-40-02 REV 125 .
